Colorado, 2013Drought in Colorado, February 1 to 28, 2013
February 1 to 28, 2013 · NWS GJT · 21 events in 21 counties and zones
A less active weather pattern prevailed over western Colorado through the month of February. Winter weather systems still moved over the region but moisture was limited and only a few of these weather events were strong enough to bring precipitation to the valleys.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A less active weather pattern prevailed over western Colorado through the month of February. Winter weather systems still moved over the region but moisture was limited and only a few of these weather events were strong enough to bring precipitation to the valleys. The climate reporting stations in western Colorado all reported below normal precipitation, generally ranging from near a quarter of an inch to three quarters of an inch in deficit. Drought conditions changed little across much of the region, although improvement across the Four Corners area was the most notable change in western Colorado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Jan 31, 10:03 PM MST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 31, 10:03 PM MST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1003 PM MST THU JAN 31 2013
.UPDATE...
ISSUED AT 601 PM MST THU JAN 31 2013
WAA AND POSITIVE DIV-Q ON THE BACKSIDE OF THE SHORTWAVE WHICH SWEPT
ACROSS THE NORTHERN MOUNTAINS WILL LIMIT SNOW PRODUCTION TONIGHT.
MODELS CONTINUED TO GENERATE SOME LIGHT OROGRAPHIC SNOW OVER THE
PEAKS OF THE ELKHEAD AND PARK RANGES OVERNIGHT...BUT ACCUMULATIONS
SHOULD BE LIGHT. THEREFORE...HAVE ALLOWED THE WINTER STORM WARNING
FOR THE NORTHERN COLORADO MOUNTAINS TO EXPIRE.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 229 PM MST THU JAN 31 2013
WEB CAMS AND SURFACE OBS INDICATED SOME IMPROVEMENT IN SKY/WEATHER
CONDITIONS ACROSS NW CO THIS AFTERNOON WHILE MOSTLY SUNNY SKIES
PREVAIL ACROSS MUCH OF ERN UT AND SW CO. HOWEVER...A WEAK
DISTURBANCE OVER SERN ID WAS PUSHING CLOUDS BACK INTO NE UT/NW CO
THIS AFTERNOON. DOUBT IF ANY PRECIP WILL BE NOTICED IN THE
VALLEYS...EXCEPT STEAMBOAT...FROM THIS WAVE BUT IT COULD KEEP
OCCASIONAL SNOW GOING OVER THE NRN CO MTNS INTO EARLY EVENING. FOR
THIS REASON...AM INCLINED TO KEEP THE WINTER STORM WARNING FOR THE
NRN CO MTNS IN PLACE THOUGH FOCUSING MAINLY ON THE AREA FROM VAIL
NORTHWARD TO THE PARK RANGE AND ELKHEAD MTNS.
NW FLOW WILL CONTINUE THROUGH FRIDAY WITH ANOTHER EMBEDDED SHORTWAVE
DISTURBANCE PASSING FRI AFTERNOON/EVENING. SNOW WILL LIKELY CONTINUE
FOR THE ELKHEAD MTNS...PARK RANGE...AND FLATTOPS FRIDAY WITH A
CHANCE EXTENDING DOWN TO VAIL PASS. SOME AREAS IN THE ELKHEAD/PARK
MTNS COULD PICK UP 2-4 INCHES ON FRIDAY WHILE THE REST OF THE
FORECAST AREA WILL ENJOY PARTLY TO MOSTLY SUNNY SKIES. A CHANCE
OF SNOW WILL LINGER ACROSS THE FAR NRN CO MTNS FRI NIGHT AS CLEARING
SKIES ELSEWHERE PROVIDE GOOD RADIATIONAL COOLING FOR SURFACE
INVERSIONS TO DEVELOP.
PATCHY FOG IS POSSIBLE ALONG THE I-70 CORRIDOR WEST OF GLENWOOD SPGS
LATER TONIGHT. PATCHY FOG ALSO POSSIBLE IN THE LOWER AREAS OF GRAND
COUNTY UTAH AND THE DELTA/MONTROSE AREAS.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 229 PM MST THU JAN 31 2013
LIGHT SNOW WILL BE ENDING OVER THE FAR NORTHERN MOUNTAINS EARLY ON
SATURDAY MORNING AS ONE LAST PIECE OF ENERGY DEPARTS THE REGION. A
PERSISTENT WEST TO NORTHWEST FLOW ALOFT IS EXPECTED THIS WEEKEND
THROUGH THE MIDDLE OF NEXT WEEK...WITH SURFACE HIGH PRESSURE
DOMINATING AND LEADING TO GENERALLY DRY CONDITIONS. MODELS DO SHOW
SEVERAL WEAK OPEN WAVES PASSING THROUGH...ONE FOR SUNDAY...ANOTHER
TUESDAY...AND ONE MORE ON WEDNESDAY. THEY ALL OFFER VERY LITTLE
FORCING WITH LIMITED MOISTURE TRANSPORT...THUS ONLY PERIODS OF HIGH
AND MID LEVEL CLOUDS ARE ANTICIPATED WITH NO MORE THAN A FEW
MOUNTAIN SNOW FLURRIES. GLOBAL MODELS DO SHOW A DECENT TROUGH MOVING
INTO THE WEST COAST BY THURSDAY OF NEXT WEEK...BRINGING THE
POTENTIAL OF WINTRY WEATHER ACROSS THE CENTRAL AND SOUTHERN ROCKIES
LATE NEXT WEEK.
TEMPERATURES WILL GRADUALLY MODERATE FOR THE MID AND UPPER SLOPES
WITH 700 MB VALUES RANGING FROM 0C ACROSS THE SOUTH TO -6C IN THE
NORTH. WEAK TO MODERATE VALLEY INVERSIONS WILL CONTINUE TO PRESENT
FORECAST CHALLENGES ESPECIALLY IN THE NORTHERN VALLEYS AND EASTERN
UINTA BASIN. THE BLENDED SOLUTION APPEARS A BIT TOO COOL FOR MAXIMUM
TEMPERATURES IN THE TYPICAL INVERTED VALLEYS AND WERE BROUGHT UP
SLIGHTLY. OVERALL...HIGHER ELEVATIONS WILL SEE ABOVE NORMAL
TEMPERATURES WHILE INVERTED VALLEYS EXPERIENCE SLIGHTLY BELOW TO
NEAR SEASONAL TEMPERATURES.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1003 PM MST THU JAN 31 2013
OCCASIONAL SNOW SHOWERS WILL CONTINUE OVER THE NORTHERN COLORADO
MOUNTAINS THROUGH FRIDAY EVENING. AS A RESULT...MOUNTAINS WILL BE
OBSCURED FROM TIME TO TIME OVER THE NEXT 24 HOURS. THERE IS A
SLIGHT CHANCE THAT KHDN AND KSBS WILL SEE BRIEF MVFR CIGS AND VSBY
IN SNOW SHOWERS...ESPECIALLY FROM 18Z FRIDAY TO 00Z SATURDAY AS A
FAST MOVING DISTURBANCE SWEEPS SOUTHEASTWARD ACROSS THE NORTH.
PATCHY VALLEY FOG WILL DEVELOP ALONG RIVER BOTTOMS AND MAY IMPACT
KRIL BETWEEN 09Z AND 16Z.
OUTSIDE OF THE AREAS DISCUSSED ABOVE...EXPECT VFR CONDITIONS.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.
&&
UPDATE...NL
SHORT TERM...JAD
LONG TERM...TB
AVIATION...NL
Hazardous weather outlook, Jan 31, 6:09 PM MST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
609 PM MST THU JAN 31 2013
COZ001>014-017>023-UTZ022>025-027>029-011300-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
609 PM MST THU JAN 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.
.DAY ONE...TONIGHT
OCCASIONAL LIGHT SNOW SHOWERS WILL FALL ACROSS THE NORTHERN
MOUNTAINS OVERNIGHT...THOUGH ACCUMULATIONS WILL BE LESS THAN 2
INCHES. HOWEVER...STRONG WESTERLY WINDS WILL GENERATE AREAS OF
BLOWING SNOW ACROSS THE RIDGES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 31, 7:54 PM MST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
754 PM MST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM SNOW SILVERTON 37.81N 107.66W
01/31/2013 M4.0 INCH SAN JUAN CO DEPT OF HIGHWAYS
24HR SNOWFALL
0527 AM SNOW RED MOUNTAIN PASS 37.90N 107.70W
01/31/2013 E8.0 INCH OURAY CO DEPT OF HIGHWAYS
24HR SNOWFALL
0527 AM SNOW MONUMENT (HIGHWAY 550) 37.97N 107.66W
01/31/2013 E2.5 INCH OURAY CO DEPT OF HIGHWAYS
24HR SNOWFALL
0527 AM SNOW MOLAS PASS 37.73N 107.70W
01/31/2013 E2.0 INCH SAN JUAN CO DEPT OF HIGHWAYS
24HR SNOWFALL
0527 AM SNOW COAL BANK PASS 37.70N 107.78W
01/31/2013 E2.0 INCH SAN JUAN CO DEPT OF HIGHWAYS
24HR SNOWFALL
0600 AM HEAVY SNOW 1 SE STEAMBOAT SPRINGS 40.47N 106.81W
01/31/2013 M12.7 INCH ROUTT CO TRAINED SPOTTER
24 HOUR SNOWFALL WITH 0.88 INCHES OF WATER EQUIVALENT
0742 AM HEAVY SNOW 2 SE STEAMBOAT SPRINGS 40.46N 106.80W
01/31/2013 M12.3 INCH ROUTT CO TRAINED SPOTTER
24 HOUR SNOWFALL WITH WATER EQUIVALENT OF 0.89 INCHES
0800 AM HEAVY SNOW 2 E STEAMBOAT SPRINGS 40.48N 106.78W
01/31/2013 M15.2 INCH ROUTT CO COCORAHS
0800 AM HEAVY SNOW 2 WNW STEAMBOAT SPRINGS 40.49N 106.86W
01/31/2013 M13.8 INCH ROUTT CO COCORAHS
0800 AM HEAVY SNOW 7 SW STEAMBOAT SPRINGS 40.41N 106.92W
01/31/2013 M11.0 INCH ROUTT CO COCORAHS
0800 AM HEAVY SNOW 2 WNW OAK CREEK 40.29N 106.99W
01/31/2013 M10.0 INCH ROUTT CO COCORAHS
0800 AM HEAVY SNOW 5 NNE CARBONDALE 39.46N 107.18W
01/31/2013 M8.6 INCH GARFIELD CO COCORAHS
0800 AM HEAVY SNOW 1 WNW VAIL 39.65N 106.38W
01/31/2013 M7.1 INCH EAGLE CO COCORAHS
0800 AM SNOW 1 S GLENWOOD SPRINGS 39.53N 107.33W
01/31/2013 M4.5 INCH GARFIELD CO COCORAHS
0800 AM SNOW 2 WSW ASPEN 39.18N 106.86W
01/31/2013 M4.0 INCH PITKIN CO COCORAHS
0800 AM SNOW 3 ENE RIFLE 39.56N 107.73W
01/31/2013 M1.9 INCH GARFIELD CO COCORAHS
0800 AM SNOW 2 N WOLCOTT 39.73N 106.68W
01/31/2013 M1.1 INCH EAGLE CO COCORAHS
&&
EVENT NUMBER GJT1300119 GJT1300120 GJT1300121 GJT1300122 GJT1300123
GJT1300107 GJT1300108 GJT1300109 GJT1300110 GJT1300111 GJT1300112
GJT1300113 GJT1300114 GJT1300115 GJT1300116 GJT1300117 GJT1300118
DCDrought, Lower Yampa River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Lower Yampa River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.066, -108.109 (the zone’s center; the record gives no point)
Slight improvement to severe drought was seen in the southern portion of this zone in February. However most of the zone remained in extreme drought conditions through the month.
Drought, Central Yampa River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Central Yampa River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.361, -107.805 (the zone’s center; the record gives no point)
Extreme drought conditions remained in place across the central Yampa River Basin through the month of February.
Drought, Roan and Tavaputs Plateaus
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Roan and Tavaputs Plateaus forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.532, -108.196 (the zone’s center; the record gives no point)
Slight improvement from extreme to severe drought was seen across the Tavaputs Plateau in February. However the Roan plateau continued to experience extreme drought conditions through the month.
Drought, Elkhead and Park Mountains
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Elkhead and Park Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.552, -107.599 (the zone’s center; the record gives no point)
Extreme to severe drought conditions remained unchanged across the area through February.
Drought, Grand and Battlement Mesas
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Grand and Battlement Mesas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.159, -108.078 (the zone’s center; the record gives no point)
Severe drought conditions remained unchanged across the area in February.
Drought, Gore and Elk Mountains/Central Mountain Valleys
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Gore and Elk Mountains/Central Mountain Valleys forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Extreme drought conditions remained unchanged across the area through the month of February.
Drought, Central Gunnison and Uncompahgre River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Central Gunnison and Uncompahgre River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.737, -107.907 (the zone’s center; the record gives no point)
Severe drought conditions remained unchanged across thearea through the month of February.
Drought, West Elk and Sawatch Mountains
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- West Elk and Sawatch Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.643, -107.721 (the zone’s center; the record gives no point)
Moderate to severe drought conditions remained unchanged across the Sawatch and Elk Mountain ranges through the month of February.
Drought, Flattop Mountains
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Flattop Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.062, -107.603 (the zone’s center; the record gives no point)
Extreme drought conditions remained unchanged across the Flat Tops through the month of February.
Drought, Upper Gunnison River Valley
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Upper Gunnison River Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.535, -107.650 (the zone’s center; the record gives no point)
Extreme to severe drought conditions remained unchanged across the upper Gunnison River valley through the month of February.
Drought, Uncompahgre Plateau and Dallas Divide
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Uncompahgre Plateau and Dallas Divide forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.488, -108.155 (the zone’s center; the record gives no point)
The northwest portion of the Uncompahgre Plateau improved from extreme drought conditions to the severe category by the end of the month. The southeast portion of the plateau persisted in severe drought conditions through the month.
Drought, Northwestern San Juan Mountains
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Northwestern San Juan Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.210, -107.755 (the zone’s center; the record gives no point)
The southern portion of the area improved from the severe drought category to the moderate category by the end of February. The northern portion of the zone persisted in severe drought conditions in February.
Drought, Southwestern San Juan Mountains
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Southwestern San Juan Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.594, -107.912 (the zone’s center; the record gives no point)
The southwestern San Juan Mountains experienced improvement from the severe drought category to the moderate category by the end of the month.
Drought, Paradox Valley / Lower Dolores River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Paradox Valley / Lower Dolores River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.294, -108.414 (the zone’s center; the record gives no point)
Extreme drought conditions in the northern portion of the zone and severe drought conditions in the southern portion of the zone improved to the severe and moderate categories, respectively, by the end of the month.
Drought, Four Corners / Upper Dolores River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Four Corners / Upper Dolores River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.698, -108.507 (the zone’s center; the record gives no point)
The Four Corners region of southwest Colorado including the upper Dolores River basin experienced improvement from severe to moderate drought conditions by the end of the month.
Drought, Animas River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Animas River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.287, -107.843 (the zone’s center; the record gives no point)
Severe drought conditions improved to the moderate drought category by the end of the month.
Drought, San Juan River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- San Juan River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.194, -107.048 (the zone’s center; the record gives no point)
Severe drought conditions improved to the moderate drought category by the end of the month.
Drought, Grand Valley
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Grand Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.308, -108.185 (the zone’s center; the record gives no point)
Extreme drought conditions improved to the severe category across the Grand Valley by the end of February.
Drought, Debeque to Silt Corridor
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Debeque to Silt Corridor forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.308, -108.185 (the zone’s center; the record gives no point)
Extreme to severe drought conditions remained unchanged along the Colorado River valley from Debeque to Silt through the end of February.
Drought, Central Colorado River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Central Colorado River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Extreme drought conditions remained unchanged along the central Colorado River valley through the end of February.
Drought, Upper Yampa River Basin
- When
- February 1, 12:00 AM MST to February 28, 11:59 PM MST
- Where
- Upper Yampa River Basin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.485, -106.991 (the zone’s center; the record gives no point)
Extreme drought conditions remained unchanged across the upper Yampa River basin through the month of February.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, February 1 to 28, 2013$127 million · 16 events
- Drought in Oklahoma, February 1 to 28, 2013$50 million · 3 events
- Drought in Texas, February 1 to 28, 2013$10 million · 24 events
- Winter Weather in Delaware, February 1, 201316 injured · 4 events
- Drought in Texas, February 1 to 28, 2013$75,000 · 38 events
- Winter Storm in Ohio, February 1, 2013$250,000 · 3 events
- Winter Storm in Pennsylvania, February 1, 2013$150,000 · 2 events
- Drought in Oklahoma, February 1 to 28, 201348 events
- Lake-Effect Snow in New York, February 1 to 3, 2013$53,000 · 6 events
- Drought in New Mexico, February 1 to 28, 201339 events
- Drought in Nebraska, February 1 to 28, 201330 events
- Drought in Nebraska, February 1 to 28, 201327 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 441004, 441005, 441006, 441007, 441008, 441011, 441014, 441017, 441022, 441023, 441028, 441033, 441034, 441035, 441036, 441037, 441117, 441118, 441120, 441121, 441122.